Zur Axiomatik des Hilbertschen Raumes.

Ivan Vidav

Mathematische Zeitschrift (1959)

  • Volume: 71, page 458-460
  • ISSN: 0025-5874; 1432-1823

How to cite


Vidav, Ivan. "Zur Axiomatik des Hilbertschen Raumes.." Mathematische Zeitschrift 71 (1959): 458-460. <http://eudml.org/doc/169824>.

author = {Vidav, Ivan},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {458-460},
title = {Zur Axiomatik des Hilbertschen Raumes.},
url = {http://eudml.org/doc/169824},
volume = {71},
year = {1959},

AU - Vidav, Ivan
TI - Zur Axiomatik des Hilbertschen Raumes.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 458
EP - 460
KW - functional analysis
UR - http://eudml.org/doc/169824
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.